Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Cubular tubular groups


Author: Daniel T. Wise
Journal: Trans. Amer. Math. Soc. 366 (2014), 5503-5521
MSC (2010): Primary 20F67, 20F65, 20E06
Published electronically: June 18, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ split as a finite graph of free abelian groups with cyclic edge groups. We characterize when $ G$ acts freely on a CAT(0) cube complex. We show that if $ G$ acts properly and semi-simply on a CAT(0) space, then $ G$ acts freely on a CAT(0) cube complex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20F67, 20F65, 20E06

Retrieve articles in all journals with MSC (2010): 20F67, 20F65, 20E06


Additional Information

Daniel T. Wise
Affiliation: Department of Mathematics & Statistics, McGill University, Montreal, Quebec, Canada H3A 0B9
Email: wise@math.mcgill.ca

DOI: http://dx.doi.org/10.1090/S0002-9947-2014-06065-0
PII: S 0002-9947(2014)06065-0
Keywords: CAT(0) cube complexes, graphs of groups
Received by editor(s): July 4, 2012
Received by editor(s) in revised form: September 30, 2012, October 25, 2012, December 6, 2012, and December 23, 2012
Published electronically: June 18, 2014
Additional Notes: The author’s research was supported by NSERC
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.